| Catalog Number |
5955610 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240); Injury (2348)
| Date of Event |
04/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for the implant of an unspecified bard/davol ventralight st on (b)(6) 2017.As reported, the patient is making a claim for an adverse patient outcome against ventralight st.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the brand name and pma/510(k).Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2017) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for the implant of an unspecified bard/davol ventralight st on (b)(6) 2017.As reported, the patient is making a claim for an adverse patient outcome against ventralight st.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2017 - patient was diagnosed with chronically incarcerated incisional hernia thereby underwent laparoscopic repair with the implant of ventralight st w/ echo mesh (device 1).Per operative notes, ¿an incision was made in the midline over the hernia site.Hernia sac was dissected out.Ventralight st w/ echo mesh (device 1) was placed into the abdominal wall and secure it with sutures.¿ (b)(6) 2018 - patient was diagnosed with recurrent incisional hernia, adhesion, thereby underwent laparoscopic repair with implant of ventralight st mesh (device 2) and ventralight st w/ echo mesh (device 3).Per operative notes, ¿a periumbilical incision was made.Hernia sac was dissected out.Lysis of adhesion was performed.Ventralight st mesh (device 2) was placed with previously placed ventralight st w/ echo mesh (device 1) and sutured.Ventralight st w/ echo mesh (device 3) was placed into the right upper quadrant and secure it with sutures.¿.